MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2158-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: sc-2158-50, serial number: (b)(4), batch/lot number: 15594318 / 15594319, model/catalog description: linear lead kit 50 cm.Model number/catalog number: sc-1010c, serial number: (b)(4), batch/lot number: 15813645, model/catalog description:precision ipg and charger kit.The explanted devices were not returned to bsn as they were discarded by the medical facility.It is indicated that the devices will not be returned for evaluation; therefore a failure analysis of the complaint devices could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description
A report was received that the patient was experiencing inadequate stimulation.It was also noted that the leads had migrated.The patient underwent a revision procedure wherein the ipg and leads were replaced.The patient was doing well postoperatively.

Brand Name
LINEAR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8919027
Report Number3006630150-2019-04475
Device Sequence Number1746542
Product Code LGW
UDI-Device Identifier08714729767695
UDI-Public08714729767695
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/24/2017
Device Model NumberSC-2158-50
Device Catalogue NumberSC-2158-50
Device Lot Number15248762
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight78